Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


shm maps and conjugation

Author: Ming Jung Lee
Journal: Proc. Amer. Math. Soc. 42 (1974), 614-620
MSC: Primary 55D45
MathSciNet review: 0331378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We call two shm maps completely shm homotopic if one map is shm homotopic to a shm conjugation of the other. It is proved that there is a one-to-one correspondence between completely shm homotopy classes of shm maps on H-spaces and base point free homotopy classes of maps on their classifying spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45

Additional Information

PII: S 0002-9939(1974)0331378-X
Keywords: Shm homotopy, classifying functor, inner shm map, topological category, H-spaces
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia